# SDR C2XA10CL069

- Difficulty date: April 24, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 14,106 hours, 7,950 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Antenna
- Part number: 1978
- Part serial: 10091
- Condition: Faulty
- Location: Vor/Ils
- Part time: 8,515 hours, 4,941 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH FLT 2041 THE CREW REPORTED ILS ERRATIC ON BOTH SIDES.  F/O'S AND CAPTAINS SHOWS A/C ON LOCALIZER IS OFF TO THE RIGHT FROM RUNWAY CENTERLINE.  THE AIRCRAFT DIVERTED INTO GRB AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 VOR/ILS ANTENNA AND OPERATIONAL CHECKS WERE GOOD.
